# SDR 2022FA0000532

- Difficulty date: September 20, 2022
- Submitted: September 20, 2022
- Operation: General aviation
- Aircraft: N595ST
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636595
- Aircraft time: 1,109 hours
- Engine: Lyc TIO540AE2A
- Engine time: 1,109 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: 40B19850
- Condition: Deformed
- Location: Exhaust
- Part time: 1,109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A  12 MONTH / 250 HOUR INSPECTION OF THE EXHAUST SYSTEM SLIP JOINTS AND MARMON CLAMPS, IS WAS NOTED THAT THE CROSSOVER EXHAUST TUBES COULD NOT BE SEPARATED. THE PIPES WERE ALSO DEFORMED. THIS IS A CRITICAL AREA OF THIS ENGINE INSTALLATION AND THIS INSPECTION IS REFERENCED IN LYCOMING 521 AND 531C.FAILURE TO PERFORM THIS INSPECTION AT LEAST ANNUALLY COULD LEAD TO EXHAUST PIPER FAILURE AND POSSIBLE FIRE IN THE ENGINE COMPARTMENT. WE REPLACED THE CROSSOVER PIPES  P/N 40B19850 AND 40B19974 PER LYCOMING INSTRUCTIONS.
